# SDR 98ZZZX136

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2159S
- Make and model: Piper PA-34-200T
- Aircraft serial: 347970144
- Engine: Cont LTSIO360EB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Part number: 6524201048
- Condition: Sheared
- Location: Nr 1 Cyl Base
- Part time: 1,268 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTICED BASE NUT AND PART OF STUD MISSING ON TOP REAR STUD LOCATION OF NR 1 CYLINDER.  NUT HAD COME OFF OTHER END OF STUD.  STUD HAD FAILED AT CYLINDER BASE FLANGE.  ENGINE OVERHAULED BY MATTITUCK 1,267 HOURS PREVIOUSLY.  UNKNOWN IF STUD WAS NEW THEN.  (PART IS COMMONLY CALLED A THRU-BOLT).
